# SDR ASOA2018100915243

- Difficulty date: October 1, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R36004145
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2743351 DENT ON RT FUSELAGE FS625-640 BETWEEN STR 18-19R. REPAIRED PER EA 30-2018-178 REV --DATED 09/26/2018.
